Volume 31, Number 3, 2017


1. Optimality for E-[0,1] Convex Multi-Objective Programming, 529-541

Tarek Emam

PDFDOI 10.2298/FIL1703529E

2. Avoidance of Classical Patterns by Catalan Sequences, 543-558

Toufik Mansour, Mark Shattuck

PDFDOI 10.2298/FIL1703543M

3. Solving the General Split Common Fixed-Point Problem of Quasi-Nonexpansive Mappings without Prior Knowledge of Operator Norms, 559-573

Jing Zhao, Songnian He

PDFDOI 10.2298/FIL1703559Z

4. Monotone Insertion of Semi-Continuous Functions on Stratifiable Spaces, 575-584

Ying-Ying Jin, Li-Hong Xie, Hong-Wei Yue

PDFDOI 10.2298/FIL1703575J

5. A Revisit of Stochastic Theta Method with some Improvements, 585-596

F. Soleymani, Ali R. Soheili

PDFDOI 10.2298/FIL1703585S

6. Degenerate Abstract Volterra Equations in Locally Convex Spaces, 597-619

Marko Kostić

PDFDOI 10.2298/FIL1703597K

7. The Perturbation Classes Problem for Closed Operators, 621-627

Pietro Aiena, Muneo Chō, Manuel González

PDFDOI 10.2298/FIL1703621A

8. Unimodality of the Independence Polynomials of Some Composite Graphs, 629-637

Bao-Xuan Zhu, Qinglin Lu

PDFDOI 10.2298/FIL1703629Z

9. On the Characterizations of f -Biharmonic Legendre Curves in Sasakian Space Forms, 639-648

Şaban Güvenç, Cihan Özgür

PDFDOI 10.2298/FIL1703639G

10. Nonsmooth Quasi-Variational-like Inequalities with Applications to Nonsmooth Vector Quasi-Optimization, 649-662

Mohammed Alshahrani

PDFDOI 10.2298/FIL1703649A

11. A Note on Integral Non-Commuting Graphs, 663-669

Modjtaba Ghorbani, Zahra Gharavi-Alkhansari

PDFDOI 10.2298/FIL1703663G

12. Optimality Conditions via Scalarization for Approximate Quasi Efficiency in Multiobjective Optimization, 671-680

Mehrdad Ghaznavi

PDFDOI 10.2298/FIL1703671G

13. On Some Product-Type Operators from Area Nevanlinna Spaces to Zygmund-Type Spaces, 681-698

Haiying Li, Zhitao Guo

PDFDOI 10.2298/FIL1703681L

14. Analysis of Direct and Inverse Problems for a Fractional Elastoplasticity Model, 699-708

Salih Tatar, Süleyman Ulusoy

PDFDOI 10.2298/FIL1703699T

15. Ascent, Essential Ascent, Descent and Essential Descent for a Linear Relation in a Linear Space, 709-721

Ezzeddine Chafai, Tereza Álvarez

PDFDOI 10.2298/FIL1703709C

16. Weak Sequential Convergence in the Dual of Compact Operators between Banach Lattices, 723-728

Halimeh Ardakani, S. M. Sadegh Modarres Mosadegh, S. Mohammad Moshtaghioun

PDFDOI 10.2298/FIL1703723A

17. Semi-Quasitriangularity of Toeplitz Operators, 729-735

An Hyun Kim

PDFDOI 10.2298/FIL1703729K

18. Global Convergence of the Alternating Projection Method for the Max-Cut Relaxation Problem, 737-746

Suliman Al-Homidan

PDFDOI 10.2298/FIL1703737A

19. On the Stability of Solution Mappings Parametric Generalized Vector Quasivariational Inequality Problems of the Minty Type, 747-757

Lam Quoc Anh, Nguyen Van Hung

PDFDOI 10.2298/FIL1703747A

20. Random Fixed Points for ψ-Contractions with Application to Random Differential Equations, 759-779

Nawab Hussain, Ljubomir Ćirić, N. Shafqat

PDFDOI 10.2298/FIL1703759H

21. Constraint Qualifications in Nonsmooth Multiobjective Optimization Problem, 781-797

Rekha Gupta, Manjari Srivastava

PDFDOI 10.2298/FIL1703781G

22. Parallel Implementation of Augmented Lagrangian Method within L-Shaped Method for Stochastic Linear Programs, 799-808

Malihe Behboodi-Kahoo, Saeed Ketabchi

PDFDOI 10.2298/FIL1703799B

23. On Regularly Generated Double Sequences, 809-822

Ümit Totur, İbrahim Çanak

PDFDOI 10.2298/FIL1703809T

24. Relative Entropy and L2 Stability to a Shock for Scalar Balance Laws, 823-830

Young-Sam Kwon, Gyungsoo Woo

PDFDOI 10.2298/FIL1703823K

25. A Variety of Soliton Solutions for the Boussinesq-Burgers Equation and the Higher-Order Boussinesq-Burgers Equation, 831-840

Abdul-Majid Wazwaz

PDFDOI 10.2298/FIL1703831W

26. Multi-Generalized 2-Normed Space, 841-851

Mahnaz Khanehgir, Marzieh Moradian Khibary, Firoozeh Hasanvand, Ahmad Modabber

PDFDOI 10.2298/FIL1703841K

27. Related Fixed Point Results for Cyclic Contractions on G-metric Spaces and Application, 853-869

Hassen Aydi, Abdelbasset Felhi, Slah Sahmim

PDFDOI 10.2298/FIL1703853A

28. Improved Kantorovich and Wielandt Operator Inequalities for Positive Linear Maps, 871-876

Wenshi Liao, Junliang Wu

PDFDOI 10.2298/FIL1703871L

29. Non-Exterior Square Graph of Finite Group, 877-883

P. Niroomand, A. Erfanian, M. Parvizi, B. Tolue

PDFDOI 10.2298/FIL1703877N